# SDR ASOA05844

- Difficulty date: October 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4460 - DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP.  OPERATIONAL CHECKS GOOD.  (M)
